# SDR FDEA202509291844

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43550
- Aircraft time: 18,576 hours, 7,209 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Slat
- Part time: 18,576 hours, 7,209 cycles
- Component: Slat, Boeing
- Component part number: 114T4105406G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON SLAT 8 TRAILING EDGE LOWER SKIN AT 42 IN. FROM INB EDGE. SLAT 8 TRAILING EDGE LOWER SKIN AT 42 IN FROM INB EDGE WAS REPAIRED I.A.W. B767 SRM 57-  43-02-2R AND 51-70-10-2R REPAIR 4 FIG 202 SHEET 1 REV 92 APR-15-2025
